We use cookies to improve your experience on our website. Please let us know your preferences.

Want to know more? Check out our cookies policy.
Manage cookies
  • Skip to main content
  • Skip to search
  • Skip to basket
  • Register
  • Sign in
  • Contact us
  • Help
Open navigation
Tesco HomeGo to homepage
Basket
Search with a list of items 
  • Groceries
  • My Favourites
  • Recipes
  • Special Offers
  • Easter
  • Delivery Saver
  1. Health & Beauty
  2. Medicine
  3. Pain Relief & Pain Killers
Back to Pain Relief & Pain Killers

Panadol Extra Soluble Tablets 24S

4.9(8)
Write a review
Panadol Extra Soluble Tablets 24S
£5.90
£0.25/each

Product Description

  • Panadol Extra Advance Soluble Tablets 24s
  • Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol. When you’ve got a headache, Panadol Extra Soluble can deliver powerful, effective relief. And it’s gentle on your stomach too. When to Use Panadol Extra Soluble Panadol Extra Soluble can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Soluble can also relieve common types of pain, including back pain, toothache, period pain and joint pain. How to Use Panadol Extra Soluble: When experiencing pain, adults and children aged 16 years and over should take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours.
  • 1. Effective pain relief and help to reduce fever
  • 2. Paracetamol is a pain reliever and caffeine acts to further amplify the pain-relieving effect
  • 3. Gentle on your stomach
  • 4. Can relieve tough pain including Migraines and other common types of pain including back pain, toothache, period pain and joint pain
  • 5. Can deliver powerful, effective pain relief

Information

Ingredients

Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Storage

Store below 30°C.

Preparation and Usage

  • PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS. HOW TO TAKE. For oral use: The tablets must be dissolved in water before taking. Adults (including the elderly) and children aged 16 years and over: Take 2 tablets dissolved in water every 4 hours as required. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Give 1 tablet dissolved in water every 4 hours as required. Do not give more than 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not give to children under 12 years of age.

Warnings

  • WARNINGS Do not take more than the label tells you to. If you do not get better talk to your doctor. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Avoid too much caffeine in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (see section 2 inside for more information). If your headaches become persistent, see your doctor. Keep out of the sight and reach of children.

Name and address

  • Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Return to

  • Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Lower age limit

12 Years

Net Contents

24 x Tablets

Safety information

WARNINGS Do not take more than the label tells you to. If you do not get better talk to your doctor. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Avoid too much caffeine in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (see section 2 inside for more information). If your headaches become persistent, see your doctor. Keep out of the sight and reach of children.

View all Pain Relief & Pain Killers

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2023

8 Reviews

Average of 4.9 stars

Help other customers like you

Write a review

Reviews are submitted by our customers directly through our website. We also share reviews from other retailers' websites to help you make an informed decision.

better than calpol!

4 stars

A Tesco Customer21st March 2023

better than calpol!

As Tablets are sometimes difficult to swallow - th

5 stars

A Tesco Customer10th November 2022

As Tablets are sometimes difficult to swallow - the soluble panadol are much easier to take.

This painkiller is the best in town. Knocks the pa

5 stars

A Tesco Customer2nd January 2022

This painkiller is the best in town. Knocks the pain out. I had severe toothache from wisdom teeth coming through. Get this product. You won’t regret & it works straight away. Love it.

Best

5 stars

A Tesco Customer7UK July 2021

I use these regularly & they really are the best of the soluble basic paracetamol tabs They do get to work super quickly ... They DO contain caffeine though which is ok for me but not always for others so bear that in mind. I have tried Tesco own ... obviously it's the same main ingredient but I find the Tesco version too 'sweet' tasting ... They have aspartame (sweetener) in them (which isn't obvious when looking at the item here online) The flavour is too sweet for me ... Panadol are fine for me ... It's a matter of personal choice ... I think both are as 'effective' probably in the long run

fantastic

5 stars

A Tesco Customer23rd July 2020

i struggle with tablet form these are fantastic and work quicker they help a great deal with my aches and pains

Great thanks

5 stars

A Tesco Customer16th March 2020

Great thanks

its the best

5 stars

A Tesco Customer5UK January 2020

Good quality does every thing its supposed to do .

Have to take a lot of tablets so good to get somet

5 stars

A Tesco Customer18th December 2019

Have to take a lot of tablets so good to get something soluble., It complements my prescribed pain medication and recommended by my pain management consultant.

Basket

£0.00 Guide price

£0.00
Guide price
Checkout

Empty Basket

Products you add to your basket will appear here

Close navigation
Sign in
Register
  • GROCERIES
  • Shop all groceries
  • Favourites
  • Book a slot
  • My orders
  • Easter
  • Special offers
  • My account
  • Delivery Saver
  • Download the app
  • MORE FROM TESCO
  • Clubcard account
  • Recipes
  • Store locator
  • Tesco Direct
  • F&F clothing
  • ABOUT THIS SITE
  • HelpHelp with the groceries website
  • Contact us
Close
Tesco Home

Here to help

  • My Account
  • My Grocery Orders
  • HelpHelp with the groceries website
  • Product Recall
  • Privacy centre

About

  • Accessibility
  • Sitemap
  • Privacy & cookies policy
  • General terms & conditions
  • Product terms & conditions
  • Coupon terms & conditions

Ways to save

  • Delivery Saver
  • Clubcard
  • Click+Collect
  • Clubcard prices

Contact us

  • Tesco.com
  • Store locator
  • 0800 323 4040
  • 0330 123 4040
  • Feedback
© Tesco.com 2023 All rights reserved
  • Visa
  • Mastercard
  • American Express
  • Verified By Visa
  • Mastercard Securecode
  • American Express Safekey